# SDR SWIA200719424

- Difficulty date: December 29, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 13,111 hours, 10,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, CARGO BAY FLOOR IS CRACKED AT STA 574 AND LBL42.  COMPLIED WITH REPAIRS IAW PER CRJ200 REO601R-53-61-1741.
